# SDR DXTA200701863

- Difficulty date: January 18, 2007
- Submitted: January 24, 2007
- Operation: Air carrier
- Aircraft: N631QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605131
- Aircraft time: 6,014 hours, 4,660 cycles
- System (JASC): 3340 · Exterior Lighting
- Part: Light
- Condition: Fire
- Stage of operation: IN
- How discovered: O
- Nature of condition: A
- Precautionary procedure: K

## Discrepancy

LEFT LOGO LIGHT CAUGHT FIRE, EXTINGUSHED W/ FIRE RETARDANT. (TAIL WAS DEICED PRIOR TO INCIDENT) INSPECTED AREA & FOUND NO DAMAGE. REMOVED LIGHT ASSY & FOUND NO DAMAGE. SUSPECT DE-ICE FLUID REACHED ITS FLASH POINT OF 230 DEGREES F DUE TO TEMP OF LENS. FIRE RETARDANT WAS CLEANED FROM SURFACES BY JET BLAST CLEANING CO. LIGHT ASSY OPS CHECKED GOOD NO FAULTS NOTED AT THIS TIME. ALL WORK DONE IAW CE560XL MM
